# SDR AALA2009060200008

- Difficulty date: June 2, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 26,498 hours, 10,952 cycles
- Engine: Cfmint CFM567B27
- Engine time: 26,498 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT DFW-DCA.  LEFT ENGINE COMPRESSOR STALL AND ROLLED BACK TO IDLE ON IT'S OWN.  EMERGENCY DECLARED, LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE ENGINE ON JUNE 4 AT IAD DUE TO FOREIGN OBJECT DAMAGE TO COMPRESSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
